A graph theoretic approach to the slot allocation problem
Youngsub Chun () and
Boram Park ()
Additional contact information
Youngsub Chun: Seoul National University
Boram Park: Ajou University
Social Choice and Welfare, 2017, vol. 48, issue 1, 133-152
Abstract We consider a problem of assigning slots to a group of agents. Each slot can serve only one agent at a time and it is located along a line. Each agent has a most preferred slot and incurs disutility when she is assigned away from the most preferred slot. Furthermore, we assume that each agent’s utility is equal to the amount of monetary transfer minus the distance from the peak to her assigned slot. By using a bipartite graph of the slot allocation problem, we first present a simple way of identifying all efficient assignments. Next, we introduce two allocation rules for the problem, the leximin and the leximax rules, and discuss their properties.
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s00355-016-0975-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:48:y:2017:i:1:d:10.1007_s00355-016-0975-y
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().